Equivariant Discrete Morse Theory
Artikel i vetenskaplig tidskrift, 2009

In this paper, we study Forman’s discrete Morse theory in the case where a group acts on the underlying complex. We generalize the notion of a Morse matching, and obtain a theory that can be used to simplify the description of the G-homotopy type of a simplicial complex. As an application, we determine the C2×Sn−2-homotopy type of the complex of non-connected graphs on n nodes.

Discrete Morse theory

Equivariant homotopy

Graph complexes

Författare

Ragnar Freij

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Discrete Mathematics

0012-365X (ISSN)

Vol. 309 12 3821-3829

Ämneskategorier

Diskret matematik

DOI

10.1016/j.disc.2008.10.029